MathSciNet Relay Station
MathSciNet bibliographic data
MR2601612 11F41 (11F30 11F72)
Bruggeman, Roelof W.; Miatello, Roberto J. Density results for automorphic forms on Hilbert modular groups. II. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3841–3881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement